MathSciNet Relay Station
MathSciNet bibliographic data
MR1870604 22E30 (22E45)
Van Den Ban, E. P.; Schlichtkrull, H. Analytic families of eigenfunctions on a reductive symmetric space. Represent. Theory 5 (2001), 615–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement